# SDR UALA2010070802434

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 78,249 hours, 9,353 cycles
- Engine: Pwa PW4056
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Densitometer
- Part number: 10065500002
- Part serial: 33
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT BLANKING OF THE NR 4 MAIN FUEL QTY IND AND TOTALIZER.  NO TOTAL FUEL.  NO CMC FUEL DISPLAY.  NO KNOWLEDGE OF FUEL QTY MAIN TANK NR 4 QTY INDICATION INOP.  ACP'D MEL 2841AC.  REPLACED FUEL QUANTITY DENSITOMETER IN REF TO MM.  GROUND - BITE CHECK PASSED.
